MathSciNet Relay Station
MathSciNet bibliographic data
MR1694447 20E05 (20E07 20F06 20P05)
Arzhantseva, G. N. A property of subgroups of infinite index in a free group. Proc. Amer. Math. Soc. 128 (2000), no. 11, 3205–3210.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement